# SDR DXTA2023071791110

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 2,609 hours, 1,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHILE CLOSING MAIN CABIN DOOR, PIN CONNECTING THE MOTOR ARM SHEARED.  REMOVED BROKEN SHEAR PIN PN: 7411323-5 SN: N/A. INSTALLED NEW PIN PN: 7411323-5 SN: N/A IAW CE- 680A MM CH. 52-15-15. OPS CHECKS GOOD.
